MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 4.5 ACCOLADE (127 DEG) SIZE 4.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 4.5 ACCOLADE (127 DEG) SIZE 4.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6021-4535
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported by patient's attorney that allegedly he was implanted with an accolade tmzf hip stem and lfit cocr v40 femoral head on his right hip on (b)(6) 2011, and was revised on (b)(6) 2022.It is further alleged that x-ray taken in the er showed a disassociation between the femoral head and the femoral stem.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving an accolade stem was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the patient was revised due to disassociation of the head from the stem.The reported accolade stem was mated with an lfit v40 cocr head.The cocr head has been identified to be within scope of nc and capa.No further investigation for this event is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
ACCOLADE (127 DEG) SIZE 4.5 ACCOLADE (127 DEG) SIZE 4.5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key17691780
Report Number0002249697-2023-00995
Device Sequence Number6434901
Product Code LPH
UDI-Device Identifier04546540510761
UDI-Public04546540510761
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue Number6021-4535
Device Lot Number35715105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexMale